Research Article

Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic Operator

Volume: 47 Number: 5 October 27, 2026

Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic Operator

Abstract

In the present paper, we are investigated an elliptic problem concerning (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic operator under Navier boundary conditions. Under some appropriate conditions, we prove the existence of at least one nontrivial weak solution using the Mountain Pass theorem together with Ambrosetti-Rabinowitz’s Condition

Keywords

(p(x), mountain pass theorem, Navier boundary problem, Variable exponents, variational methods

Thanks

We would like to thank the reviewer for their valuable comments.

References

  1. Antontsev, S. N., & Shmarev, S. I. (2005). A model porous medium equation with variable exponent of nonlinearity: Existence, uniqueness and localization properties of solutions. Nonlinear Analysis: Theory, Methods & Applications, 60(3), 515–545. https://doi.org/10.1016/j.na.2004.09.026
  2. Bocea, M., Mihăilescu, M., Pérez-Llanos, M., & Rossi, J. D. (2012). Models for growth of heterogeneous sandpiles via Mosco convergence. Asymptotic Analysis, 78(1–2), 11–36. https://doi.org/10.3233/ASY-2011-1083
  3. Bocea, M., Mihăilescu, M., & Popovici, C. (2010). On the asymptotic behavior of variable exponent power-law functionals and applications. Ricerche di Matematica, 59(2), 207–238. https://doi.org/10.1007/s11587-010-0081-x
  4. Chen, Y., Levine, S., & Rao, M. (2006). Variable exponent, linear growth functionals in image restoration. SIAM Journal on Applied Mathematics, 66(4), 1383–1406. https://doi.org/10.1137/050624522
  5. Diening, L. (2002). Theoretical and numerical results for electrorheological fluids (Doctoral dissertation). University of Freiburg.
  6. Garroni, A., & Kohn, R. V. (2003). Some three-dimensional problems related to dielectric breakdown and polycrystal plasticity. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 459(2038), 2613–2625. https://doi.org/10.1098/rspa.2003.1152
  7. Halsey, T. C. (1992). Electrorheological fluids. Science, 258(5083), 761–766. https://doi.org/10.1126/science.258.5083.761
  8. Růžička, M. (2000). Electrorheological fluids: Modeling and mathematical theory (Lecture Notes in Mathematics, Vol. 1748). Springer. https://doi.org/10.1007/BFb0104029
  9. Taylor, G. I. (1938). Plastic strain in metals. Journal of the Institute of Metals, 62, 307–325.
  10. Zhikov, V. V. (1987). Averaging of functionals of the calculus of variations and elasticity theory. Mathematics of the USSR-Izvestiya, 29(1), 33–66. https://doi.org/10.1070/IM1987v029n01ABEH000958
APA
Yücedağ, Z., & Ferhan, E. (2026). Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic Operator. Cumhuriyet Science Journal, 47(5), 996-1000. https://doi.org/10.17776/csj.1919520
AMA
1.Yücedağ Z, Ferhan E. Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic Operator. CSJ. 2026;47(5):996-1000. doi:10.17776/csj.1919520
Chicago
Yücedağ, Zehra, and Enver Ferhan. 2026. “Existence of Solutions for a Nonlinear Elliptic Equation Involving (p(x),q(x))-Laplacian and (p(x),q(x))-Biharmonic Operator”. Cumhuriyet Science Journal 47 (5): 996-1000. https://doi.org/10.17776/csj.1919520.
EndNote
Yücedağ Z, Ferhan E (October 1, 2026) Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x) -Laplacian and (p(x),q(x) -biharmonic Operator. Cumhuriyet Science Journal 47 5 996–1000.
IEEE
[1]Z. Yücedağ and E. Ferhan, “Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic Operator”, CSJ, vol. 47, no. 5, pp. 996–1000, Oct. 2026, doi: 10.17776/csj.1919520.
ISNAD
Yücedağ, Zehra - Ferhan, Enver. “Existence of Solutions for a Nonlinear Elliptic Equation Involving (p(x),q(x))-Laplacian and (p(x),q(x))-Biharmonic Operator”. Cumhuriyet Science Journal 47/5 (October 1, 2026): 996-1000. https://doi.org/10.17776/csj.1919520.
JAMA
1.Yücedağ Z, Ferhan E. Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic Operator. CSJ. 2026;47:996–1000.
MLA
Yücedağ, Zehra, and Enver Ferhan. “Existence of Solutions for a Nonlinear Elliptic Equation Involving (p(x),q(x))-Laplacian and (p(x),q(x))-Biharmonic Operator”. Cumhuriyet Science Journal, vol. 47, no. 5, Oct. 2026, pp. 996-1000, doi:10.17776/csj.1919520.
Vancouver
1.Zehra Yücedağ, Enver Ferhan. Existence of solutions for a nonlinear elliptic equation involving (p(x),q(x))-Laplacian and (p(x),q(x))-biharmonic Operator. CSJ. 2026 Oct. 1;47(5):996-1000. doi:10.17776/csj.1919520